# SDR HEED065833

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 3,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SQUELCH COMES IN INTERMITTENTLY.  REPLACED UNIT.
